Gaviscon Advance Oral suspension (Aniseed)

  • Gaviscon liquid is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion which may occur, for example, following meals or during pregnancy, and for symptoms of excess stomach acid (hyperacidity).

£4.99£24.99

SKU: Gaviscon Advance Aniseed Flavour Oral suspension 150ml

Category:
Tag:

Clear

Submit Questionnaire

Treatment delivered in 4 easy steps

1

Consultation

Complete an online consultation .

2

Treatment

Choose your treatment .

3

Review

Our prescriber will review your online consultation.

4

Dispense And Dispatch

You will receive your treatment the next working
Day.




Description

What is Gaviscon advance aniseed liquid used for ?

Do you suffer from Heartburn or indigestion? Gaviscon Advance Aniseed Flavour Oral suspension is used for the treatment of symptoms of gastro-oesophageal reflux such as acid regurgitation, heartburn and indigestion. For example indigestion can be caused by rushing meals or pregnancy.

Symptoms of indigestion.

You can have symptoms such as Heartburn or feeling full and bloated.Further, you may feel sick and suffer from belching and farting. You may also bring up food or bitter tasting fluids.Do you have stomach ache or back ache? This may be a sign of constipation.

How do you treat indigestion?

You can do a few things to help to prevent indigestion. Loose weight if you are overweight. You could cut down on tea and coffee.

Another cause of heartburn is spicy foods. Try not to eat three or four hours before bed time. Stop smoking.

Additionally, you can use Gaviscon advance as the leading indigestion treatment. It will relieve your symptoms in a fast and gentle way.

How do you use Gaviscon Advance Aniseed Flavour Oral suspension?

For oral administration.

Adults and children over 12 years: 10-20ml after meals and at bedtime.

Elderly: No dosage modification is required in this age group.

Children 6 to 12 years: 5-10ml after meals and at bedtime.

Children under 6 years: Not recommended.

Use vitamins and supplements to help during times of illness.

Additional information

Weight N/A
Quantity

,

Pack

1 Pack, 2 Pack, 3 Pack

Side Effects

Very rarely (less than 1 in 10,000 patients treated) an allergic reaction to theingredients may occur. Symptoms of this may include: skin rash itching,difficulty breathing, dizziness, swelling of the face, tongue or throat. If youexperience these or any other side effects, stop taking the product and consultyour doctor immediately. Other side effects of unknown frequency mayinclude constipation, irritability, muscle twitching or muscle cramps,indigestion that comes back when you stop taking the tablets and high levels ofcalcium in the blood.If you get any side effects, talk to your doctor, pharmacist or nurse. Thisincludes any possible side effects not listed in this leaflet. You can also reportside effects directly via the Yellow Card Scheme at www.mhra.gov.uk/yellowcardBy reporting side effects you can help provide more information on the safetyof this medicine.</p

Further Information

For the patient information leaflet